# SDR SWIA2020090952395

- Difficulty date: July 27, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN A FS 559+16 BETWEEEN STR 26L AND STR 26R HAS MINOR CORROSION.  C-CHECK RO 9/5/2020.  REPAIRED FUSELAGE EXTERIOR SKIN AT FS 559+16 BETWEEEN STR 26L AND STR 26R BY REMOVING MINOR CORROSION, IAW REO.  M-337 AND SKYCARD COMPLETED, NO CHANGE TO WEIGHT AND BALANCE.
